Alert archive / New York / Special Weather Statements in 2016

Special Weather Statement, NWS Buffalo, NY

June 5, 2016Lewis County, New York

NWS Buffalo, NY issued this special weather statement at Jun 5, 2016, 1:48 PM EDT for Lewis County, New York. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2016, 1:48 PM EDT (17:48 UTC)
Expired
Jun 5, 2016, 2:15 PM EDT
In force
27 min
Issued by
NWS Buffalo, NY

County Lewis County, NY

The radar

The Ft Drum radar (KTYX), 32 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

746 
WWUS81 KBUF 051748
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
148 PM EDT SUN JUN 5 2016

NYZ006-008-051815-
LEWIS-OSWEGO-
148 PM EDT SUN JUN 5 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LEWIS AND SOUTHEASTERN
OSWEGO COUNTIES...

AT 142 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF STAR LAKE TO NEAR
KELLOGGSVILLE. 

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LOWVILLE...CENTRAL SQUARE...REDFIELD...HIGHMARKET...BREWERTON...WHETSTONE
GULF STATE PARK...CONSTANTIA...WEST MONROE...NEW BREMEN AND WATSON.

THIS INCLUDES INTERSTATE 81 NEAR EXIT 32.
 
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4342 7553 4348 7581 4333 7589 4332 7586
      4315 7588 4320 7608 4324 7616 4320 7622
      4416 7531 4410 7517 4361 7511
TIME...MOT...LOC 1742Z 270DEG 84KT 4420 7517 4282 7635 

$$

REYNOLDS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 5, 10:16 AM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 5, 10:16 AM EDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1016 AM EDT SUN JUN 5 2016

.SYNOPSIS...
Showers and scattered thunderstorms are expected through this
afternoon as a powerful upper level disturbance approaches the
region. Some of these thunderstorms may produce strong and possibly
damaging winds this afternoon. While conditions should generally dry
out tonight, an upper level low will linger over Eastern Canada at
least through the mid week, resulting in periods of showers along
with cooler temperatures across Western and North-Central New York.

&&

.NEAR TERM /THROUGH TONIGHT/...
Models are all in fairly good agreement in suggesting that the
initial round of convection will be focused from the Genesee Valley
eastward from late this morning into the afternoon hours, aligned
with the axis of the low-level jet and core of the theta-e
advection. This is also where the main severe risk will exist
this afternoon, as depicted by SPC. While overall SBCAPE values
do not appear that impressive, especially considering morning
cloud cover, 0-6km bulk shear will be quite substantial, in the
neighborhood of 40-50kts. Given the uni-directional orientation of
flow aloft, the main severe threat would be from strong
winds/bowing segments should organized late afternoon
thunderstorms develop.

A second round of showers and possibly a few thunderstorms is
expected to have more of an impact on far Western New York later
this afternoon and this evening. This round of convection will be
tied to a shortwave moving through the base of the upper level
trough and across the forecast area. Once again, a robust wind field
aloft will present the potential for strong and possibly damaging
winds as these showers and thunderstorms track east across Western
New York late in the day and into the early evening hours.

This second round of convection will likely weaken considerably and
may fall apart entirely as it moves east and encounters both
diminishing diurnal instability after dark as well as a stabilized
airmass left over across central NY from previous convection earlier
in the day. The rest of the night should be relatively quiet but
still breezy as the surface low center passes to our north and a dry
slot moves overhead.

Regarding temperatures, the muggy conditions encountered this
morning will persist throughout the day as the region will remain
mired in a sticky airmass featuring dewpoints in the mid to upper
60s. The one consolation is that abundant cloud cover and
precipitation should keep highs limited to the mid to upper 70s.
Temperatures will fall into the mid 50s to lower 60s tonight as the
soupy airmass moves off to the east and nominally drier air advects
across the Lower Great Lakes.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
An unseasonably cool upper level trough will dominate our weather
through much of next week as it inches east across our region. NAEFS
ensembles forecast 500mb heights of 2-3 standard deviations below
normal. This will equate to unsettled weather with temperatures
trending to near 10 degrees below normal by mid-week. The cooler
temperatures aloft will create a conditionally unstable with the
highest chances for showers occurring with the arrival of each of
several shortwave troughs and associated vorticity maxes passing over
the forecast area.

The lowest chance for rain will come on Monday as models show a
wedge of drier air working over much of western and central New York
with zonal to low amplitude ridging. With the lack of a trigger,
generally expect dry weather through the day but have held onto low
to slight chance POPs. Mid to high chance range POPs are then
forecast for Tuesday and Wednesday as GFS and ECMWF models show two
separate shortwaves working over the forecast area acting as a
source of synoptic scale lift. If timing lines up with peak heating
there may even be a chance for a thunderstorm. The ECMWF is a little
faster than the GFS, moving the second wave in early on Wednesday.

As mentioned above, temperatures will trend to below normal by
Wednesday. High temperatures should warm into the mid to upper 70s
on Monday but only reach the mid 60s to about 70 on Tuesday and
struggle to break 60 on Wednesday where 850mb temps will have fallen
into the low single digits above 0C. Low temperatures on Monday
night will still be quite mild holding in the 50s but by Wednesday
night Lows should dip into the 40s areawide. In addition...steady
cold advection and a persist pressure gradient will support fairly
gusty winds especially each afternoon. Sustained wind speed should
average in the teens mph with afternoon gusts in the 20s to about
30mph.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
Temperatures will then trend back to near or even above normal
heading into the new weekend. A broad ridge centered over the
nations mid section at the start of this period will slowly push
east to the Upper Great Lakes and Ohio Valley for the weekend.
Meanwhile...the anomalously deep trough that supported below normal
temperatures leading into this time frame will deamplify and exit
across the Labrador Sea. This will allow warmth from the Northern
Plains to eventually make its way towards our region so that we
can anticipate day to day warming. High temperatures that will be
in the 60s on Thursday will warm to within a few degrees of 70 for
Friday...then will be well in the 70s for Saturday. There are some
several ensemble members of the ECMWF and GEFS that suggest 80 or
possibly warmer for Saturday.

In terms of pcpn... There will be only a slight chance for some
needed showers east of Lake Ontario on Thursday as a shortwave will
cross that region during the prime heating of the day.
Otherwise...fair but cool weather can be expected.

Confidence in the specifics drops off considerably after Thursday...
as the various guidance packages are at odds on the timing and
strength of a warm frontal passage. The 00z operational GFS
continues to show an MCS type feature moving across the Great Lakes
Thursday night into Friday. Since timing such features at this range
is difficult have gone with broadbrush low chance POPs through
Saturday with the core of the Polar jet stream aligned over the
eastern Great Lakes.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
Showers are expected to re-develop as the region will fall in the
warm sector of a low pressure system centered over northeastern
Ontario province. Increasing diurnal instability should allow for
the development of scattered thunderstorms, some of which may become
severe with the main threat being found east of KROC-KDSV this
afternoon. Otherwise, outside of the cores of any heavier showers
and thunderstorms that do develop, cigs/vsbys should remain VFR with
gusty southwest winds developing in the afternoon as stronger winds
aloft mix down to the surface.

An upper level disturbance that will be the primary driver of the
convection across the forecast area today will move through this
evening. Expect a dry slot to move across the area behind the
shortwave with VFR conditions and breezy wsw flow prevailing
overnight.

Outlook...

Tonight...Mainly VFR with MVFR/localized IFR conditions in
numerous showers and thunderstorms in the evening.
Monday and Monday Night...Mainly VFR. A chance of showers.
Tuesday...Mainly VFR. A chance of showers and thunderstorms.
Wednesday...Mainly VFR. A chance of showers.
Thursday...VFR.

&&

.MARINE...
A southwesterly flow will freshen this afternoon as an upper level
disturbance crosses the region. This will in turn allow waves to
approach small craft advisory levels tonight on Lake Erie, with
advisory conditions also possible on the eastern end of Lake Ontario
Monday.

Winds and waves will gradually diminish Monday night, though the
continued presence of low pressure to our north across Quebec will
result in persistent west-southwest flow well into next week,
resulting in at least 2-3 foot waves on the lakes.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...TMA/WOOD
NEAR TERM...WOOD
SHORT TERM...SMITH
LONG TERM...RSH/SMITH
AVIATION...WOOD
MARINE...TMA/WOOD
Hazardous weather outlook, Jun 5, 12:56 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1256 PM EDT SUN JUN 5 2016

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-061700-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1256 PM EDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A RISK FOR SEVERE THUNDERSTORMS THROUGH THIS EVENING AS
A COLD FRONT CROSSES NEW YORK STATE. STRONG TO DAMAGING WINDS WILL
BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004>008-014-061700-
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO-
1256 PM EDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS
EVENING ACROSS CENTRAL NEW YORK AS A COLD FRONT CROSSES THE
STATE. DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>003-010>013-019>021-085-061700-
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
1256 PM EDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS
EVENING ACROSS WESTERN NEW YORK AS A COLD FRONT CROSSES THE
STATE. DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jun 5, 12:32 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1232 PM EDT SUN JUN 5 2016

NYZ004>008-051730-
LEWIS-JEFFERSON-WAYNE-OSWEGO-NORTHERN CAYUGA-
1232 PM EDT SUN JUN 5 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LEWIS...JEFFERSON...
OSWEGO...CAYUGA AND SOUTHEASTERN WAYNE COUNTIES...

AT 1231 PM EDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM
NEAR EDWARDSVILLE TO ADAMS TO 6 MILES NORTHWEST OF LYSANDER.
MOVEMENT WAS EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WATERTOWN...OSWEGO...FULTON...FORT DRUM...SANDY ISLAND BEACH STATE PARK...
CARTHAGE...LOWVILLE...PULASKI...WEST CARTHAGE AND CENTRAL SQUARE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 90 NEAR EXIT 40.
 INTERSTATE 81 BETWEEN EXITS 32 AND 48.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4342 7553 4348 7581 4333 7589 4315 7588
      4327 7620 4320 7621 4324 7627 4322 7626
      4320 7627 4323 7631 4323 7648 4303 7650
      4302 7687 4357 7635 4357 7628 4366 7626
      4434 7573 4410 7517 4361 7511
TIME...MOT...LOC 1631Z 261DEG 28KT 4445 7556 4380 7605 4327 7657

REYNOLDS
Special weather statement, Jun 5, 1:42 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
142 PM EDT SUN JUN 5 2016

NYZ006-008-051815-
LEWIS-OSWEGO-
142 PM EDT SUN JUN 5 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LEWIS AND SOUTHEASTERN
OSWEGO COUNTIES...

AT 142 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF STAR LAKE TO NEAR
KELLOGGSVILLE. MOVEMENT WAS EAST AT 95 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LOWVILLE...CENTRAL SQUARE...REDFIELD...HIGHMARKET...BREWERTON...WHETSTONE
GULF STATE PARK...CONSTANTIA...WEST MONROE...NEW BREMEN AND WATSON.

THIS INCLUDES INTERSTATE 81 NEAR EXIT 32.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4342 7553 4348 7581 4333 7589 4332 7586
      4315 7588 4320 7608 4324 7616 4320 7622
      4416 7531 4410 7517 4361 7511
TIME...MOT...LOC 1742Z 270DEG 84KT 4420 7517 4282 7635

REYNOLDS
Special weather statement, Jun 5, 1:48 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
148 PM EDT SUN JUN 5 2016

NYZ006-008-051815-
LEWIS-OSWEGO-
148 PM EDT SUN JUN 5 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LEWIS AND SOUTHEASTERN
OSWEGO COUNTIES...

AT 142 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF STAR LAKE TO NEAR
KELLOGGSVILLE.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LOWVILLE...CENTRAL SQUARE...REDFIELD...HIGHMARKET...BREWERTON...WHETSTONE
GULF STATE PARK...CONSTANTIA...WEST MONROE...NEW BREMEN AND WATSON.

THIS INCLUDES INTERSTATE 81 NEAR EXIT 32.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4342 7553 4348 7581 4333 7589 4332 7586
      4315 7588 4320 7608 4324 7616 4320 7622
      4416 7531 4410 7517 4361 7511
TIME...MOT...LOC 1742Z 270DEG 84KT 4420 7517 4282 7635

REYNOLDS

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 12:32 PM EDTSpecial Weather StatementBUFLewis, Oswego58 min
Jun 5, 1:42 PM EDTSpecial Weather StatementBUFLewis33 min
Jun 5, 3:15 PM EDTSpecial Marine WarningBUF60 min
Jun 5, 3:35 PM EDTSpecial Weather StatementBUFNiagara55 min
Jun 5, 3:37 PM EDTSpecial Marine WarningBUF53 min
Jun 5, 4:03 PM EDTSevere Thunderstorm WarningBUFChautauqua57 min
Jun 5, 4:55 PM EDTSpecial Weather StatementBUFErie35 min
Jun 5, 5:04 PM EDTSevere Thunderstorm WarningBUFCattaraugus56 min
Jun 5, 5:31 PM EDTSevere Thunderstorm WarningBUFAllegany, Erie, Wyoming44 min
Jun 5, 5:45 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus75 min
Jun 5, 6:36 PM EDTSpecial Weather StatementBUFLivingston39 min

Nearby

Special Weather Statements in New York, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.